Finite unions of submodules
2015 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 43, no 2, 847-855 p.Article in journal (Refereed) Published
This paper is concerned with finite unions of ideals and modules. The first main result is that, if N ⊆ N 1 ∪N 2 ∪ … ∪ N s is a covering of a module N by submodules N i , such that all but two of the N i are intersections of strongly irreducible modules, then N ⊆ N k for some k. The special case when N is a multiplication module is considered. The second main result generalizes earlier results on coverings by primary submodules. In the last section unions of cosets is studied.
Place, publisher, year, edition, pages
2015. Vol. 43, no 2, 847-855 p.
ideal, ring, union
Algebra and Logic
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-109702DOI: 10.1080/00927872.2013.851204ISI: 000348438100035OAI: oai:DiVA.org:su-109702DiVA: diva2:766506